# SDR PIDA20050056

- Difficulty date: June 14, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,162 hours, 56,980 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON DELAMINATED.  REMOVED AILERON, REPAIRED PER SRM, BALANCED AND REINSTALLED.
